# SDR CA130117004

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON7X
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, A FEW MINUTES AFTER TAKEOFF, THE PILOT NOTICED AN HIGH OIL PRESSURE IN THE RED BAND.  THE PILOT REDUCED POWER AND EACH SUBSEQUENT TENTATIVE TO INCREASE POWER, THE MOP WAS CLIMBING IN THE RED ZONE. THE ENGINE WAS SHUTDOWN BY THE PILOT. THE FLIGHT WAS DIVERTED TO SINGAPORE. THE ON GROUND INVESTIGATION REVEALED METAL CHIP DETECTOR DIRTY.
